Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 97, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 4, 2012, 3:21 PM EDT for Glynn County, Georgia. It was in force for 11 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 3:21 PM EDT (19:21 UTC)
- Expired
- Jun 4, 2012, 3:32 PM EDT
- In force
- 11 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 79 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:31 PM EDT | TSTM WND DMG | 5 E Brunswick, GA | TREE REPORTED DOWN AT PEACHTREE STREET AND BEACH DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:09 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1842 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
678
WUUS52 KJAX 041921
SVRJAX
GAC127-042000-
/O.NEW.KJAX.SV.W.0097.120604T1921Z-120604T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 400 PM EDT
* AT 321 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DOCK JUNCTION...AND MOVING SOUTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COUNTRY CLUB ESTATES...BRUNSWICK AND ST. SIMONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.
&&
LAT...LON 3112 8135 3113 8138 3108 8140 3120 8165
3132 8161 3117 8135 3113 8134
TIME...MOT...LOC 1921Z 293DEG 42KT 3121 8152
$$
PETERSON1 follow-up statement
538
WWUS52 KJAX 041932
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT MON JUN 4 2012
GAC127-041943-
/O.CAN.KJAX.SV.W.0097.000000T0000Z-120604T2000Z/
GLYNN GA-
332 PM EDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLYNN COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3112 8135 3113 8138 3108 8140 3120 8165
3132 8161 3117 8135 3113 8134
TIME...MOT...LOC 1933Z 293DEG 42KT 3116 8137
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:12 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 4, 3:12 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT MON JUN 4 2012
.SHORT TERM...
EARLIER MCS WEAKENED AS IT TRACKED SEWD AND THEN STORMS FIRED
ALONG OUTFLOW BOUNDARIES AS THE BOUNDARIES MOVED INTO THE WARM
MOIST UNSTABLE AIR OVER SE GA WHERE LAPS SHOWS MU CAPES AROUND
4000 J/KG. SE GA IS NOW UNDER A SEVERE THUNDERSTORM WATCH UNTIL 7
PM. GUSTY WEST WINDS ARE MIXING DRY AIR DOWN OVER NE FL AND
DEWPOINTS NEAR THE BEACHES HAVE DROPPED INTO THE MID 50S. THINK
THE SHORTWAVE ENERGY WILL TRACK MORE TO THE EAST SLIDING OFF THE
COAST THIS AFTN AND NOT REACHING THE STATE LINE. ATMOSPHERE IS
TOO STABLE OVER NE FL AND ONLY HAVE 20-30% POPS FOR THE EVENING
NORTH OF I-10 ACROSS THE FL/GA BORDER. AS THE GULF COAST SEA
BREEZE MOVES INLAND MOISTENING UP ATMOSPHERE...ANOTHER AREA OF
SHOWERS/STORMS DEVELOPING OVER MARION COUNTY IS POSSIBLE. MIN
TEMPS WILL BE MAINLY IN THE 70S TONIGHT.
ANOTHER STRONG SHORTWAVE AND ASSOCIATED MCS CURRENTLY OVER NORTHERN
ARKANSAS WILL TRACK SEWD AND ACROSS THE AREA ON TUESDAY PROVIDING
THE CATALYST FOR SCTD TO NUMEROUS STRONG TO SEVERE STORMS OVER
MUCH OF THE LOCAL AREA. HAVE LIKELY POPS FOR MOST OF THE AREA. SPC
HAS PLACED MOST OF THE AREA IN A SLIGHT RISK CATEGORY WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY CONCERN. LOCALLY HEAVY
RAINFALL WILL ALSO BE A CONCERN. INCREASING CLOUDS WILL HOLD
TEMPERATURES INTO UPR 80S AND LOW 90S.
BY TUESDAY NIGHT AND WEDNESDAY...THE FRONTAL BOUNDARY WILL STALL
ACROSS THE AREA PROVIDING ENOUGH INSTABILITY AND LIFT FOR A
CONTINUATION OF NUMEROUS SHOWERS/STORMS CAPABLE OF PRODUCING HEAVY
RAINFALL AND LOCALIZED FLOODING. CLOUDS CONTINUE TO PUT A LID ON
MAX TEMPS ONCE AGAIN.
.LONG TERM /THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY WILL STILL BE DRAPED ACROSS THE LOCAL AREA
THURSDAY CONTINUING THE UNSETTLED WEATHER WITH SCATTERED TO
NUMEROUS SHOWERS/STORMS WITH POSSIBILITY OF LOCALLY HEAVY RAINS
ESPECIALLY OVER THE SRN PORTION WHERE MOST OF THE ACTIVITY WILL
FOCUS. HEAVY RAINFALL WILL BECOME A LEGITIMATE CONCERN AS RAINFALL
TOTALS CONTINUE TO ADD UP WITH A FAVORABLE SCENARIO FOR TRAINING
CELLS WITH VERY HEAVY RAINFALL RATES. THE UPPER TROUGH WILL MOVES
OFF THE EAST COAST FRIDAY DRAGGING THE FRONT SOUTH OF THE AREA
WITH SKIES CLEARING FROM THE NORTH LATE FRIDAY. HIGH PRESSURE WILL
BUILD TO THE NORTH FRI/SAT AND SLIDE INTO THE ATLANTIC EAST OF
GA/SC SUN/MON. CONDITIONS WILL BE MAINLY DRY FOR THE WEEKEND THEN
A RETURN OF SLIGHT CHANCE POPS MONDAY AS FLOW BECOMES
SOUTHEASTERLY. SEASONAL TEMPERATURES ARE EXPECTED.
&&
.AVIATION...
QUITE A BIT OF DRY AIR HAS MIXED TO THE SURFACE AT THE FLORIDA
TERMINALS AND THIS SHOULD MOSTLY INHIBIT THUNDERSTORMS TODAY.
THUS HAVE REMOVED TS FROM THE FLORIDA TAFS. HAVE MAINTAINED TS
WORDING AT VQQ AND HAVE ALSO ADDED ENHANCED WORDING DUE TO THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IN THAT AREA.
OTHERWISE...VFR CONDITIONS WILL CONTINUE THROUGH TOMORROW MORNING.
THE NEXT ROUND OF THUNDERSTORMS EXPECTED TO HOLD OFF UNTIL JUST
BEYOND THIS TAF PERIOD (18Z).
&&
.MARINE...
WESTERLY WINDS WILL INCREASE SOME TONIGHT BUT LATEST DATA SUGGESTS
WIND SPEEDS WILL BE A LITTLE LOWER THAN PREVIOUSLY ANTICIPATED.
WILL SCALE BACK ON THE SMALL CRAFT ADVISORY AND JUST KEEP IT IN
PLACE ONLY FOR THE SOUTHERN-MOST OFFSHORE ZONE. WILL GO WITH AN
EXERCISE CAUTION FOR THE FLORIDA NEARSHORE WATERS. A SIMILAR
SCENARIO WILL OCCUR TUESDAY EVENING BUT IT LOOKS LIKE WE WILL BE
ABLE TO GET AWAY WITH JUST A SMALL CRAFT EXERCISE CAUTION FOR
MODERATE SOUTHWEST FLOW AHEAD OF THE FRONTAL BOUNDARY. RELATIVELY
LIGHT WINDS ARE THEN ANTICIPATED THE REST OF THE WEEK AS THE
BOUNDARY LINGERS OVER THE AREA. AN INCREASED COVERAGE OF
THUNDERSTORMS ARE ALSO ANTICIPATED THROUGH WEEKS END.
RIP CURRENTS: LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 90 69 88 / 40 80 70 50
SSI 74 89 73 85 / 50 80 80 70
JAX 71 92 71 88 / 40 70 70 70
SGJ 74 90 74 88 / 20 50 50 70
GNV 72 91 72 90 / 10 40 40 60
OCF 73 92 73 91 / 10 30 30 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
TRABERT/SHULER/Hazardous weather outlook, Jun 4, 3:59 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 359 AM EDT MON JUN 4 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-051000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 359 AM EDT MON JUN 4 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST GEORGIA TODAY AND AREA-WIDE ON TUESDAY... ...LOCALLY HEAVY RAINFALL EXPECTED THROUGH MOST OF THE WEEK... .DAY ONE...TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO PUSH ACROSS SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING THEN MOVE INTO THE ATLANTIC COASTAL WATERS. THE MAIN THREAT WILL BE DAMAGING WINDS WITH A SECONDARY THREAT OF LARGE HAIL. SOME OF THE STORMS WILL PUSH INTO NORTHEAST FLORIDA THIS EVENING BUT WILL GENERALLY REMAIN NORTH OF THE INTERSTATE 10 CORRIDOR BEFORE MOVING OFFSHORE BY MIDNIGHT. BREEZY WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH WILL BE POSSIBLE THIS AFTERNOON. THESE WINDS WILL ALSO DRIVE HIGH TEMPERATURES INTO THE MIDDLE 90S WITH HEAT INDICES TOPPING OUT NEAR 100 DEGREES. SMALL CRAFT ADVISORIES WILL DEVELOP OVER THE COASTAL WATERS LATE TODAY AND CONTINUE TONIGHT WITH SOUTHWEST TO WEST WINDS AROUND 20 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED AREA-WIDE ON TUESDAY WITH DAMAGING WINDS AND LARGE HAIL. NUMEROUS SHOWERS AND EMBEDDED STRONG THUNDERSTORMS WILL CONTINUE ON WEDNESDAY AND THURSDAY. LOCALLY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE AS STORMS CONTINUE TO TRAIN OVER THE SAME LOCATIONS. RAINFALL TOTALS THROUGH FRIDAY ARE EXPECTED TO BE 1 TO 3 INCHES OVER A WIDESPREAD AREA WITH ISOLATED 4 INCH AMOUNTS POSSIBLE. THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE ON FRIDAY WITH DRIER CONDITIONS EXPECTED FOR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR LOCATIONS ACROSS SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH
In the hours before
Special weather statement, Jun 4, 1:31 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
131 PM EDT MON JUN 4 2012
GAZ133>136-041815-
APPLING-BACON-JEFF DAVIS-WAYNE-
131 PM EDT MON JUN 4 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...EASTERN JEFF DAVIS...CENTRAL APPLING AND EXTREME NORTHERN
BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 215 PM EDT...
AT 131 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF PINE GROVE...OR 4 MILES
WEST OF BAXLEY...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND PINE GROVE...BAXLEY...SURRENCY...ODUM
AND JESUP THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3182 8201 3179 8199 3180 8196 3176 8194
3176 8191 3173 8190 3171 8187 3166 8183
3153 8188 3170 8254 3188 8249
TIME...MOT...LOC 1731Z 285DEG 30KT 3177 8241
PETERSONSpecial weather statement, Jun 4, 1:35 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
135 PM EDT MON JUN 4 2012
GAZ132>135-150-151-041815-
APPLING-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-
135 PM EDT MON JUN 4 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHWESTERN PIERCE...SOUTHWESTERN JEFF DAVIS...SOUTHERN
APPLING...BACON AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...
AT 135 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF PRIDGEN...OR 6 MILES
NORTHEAST OF AMBROSE...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PRIDGEN...AMBROSE...
BROXTON...WEST GREEN...NICHOLLS...NEW LACY AND ALMA THROUGH 215 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION
OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3160 8223 3137 8233 3160 8305 3163 8304
3164 8302 3166 8302 3167 8300 3173 8301
3177 8299
TIME...MOT...LOC 1735Z 287DEG 36KT 3165 8292
PETERSONLocal storm report, Jun 4, 1:39 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
139 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 3 N BAXLEY 31.81N 82.35W
06/04/2012 APPLING GA 911 CALL CENTER
NUMEROUS TREES DOWN IN BAXLEY. TIME ESTIMATED BY RADAR.
&&
ZALLENLocal storm report, Jun 4, 1:58 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 5 NW BROXTON 31.67N 82.95W
06/04/2012 COFFEE GA EMERGENCY MNGR
SEVERAL LARGE BRANCHES DOWN NORTHWEST OF BROXTON ON
FITZGERALD HIGHWAY
&&
ZALLENLocal storm report, Jun 4, 2:09 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL NNE GRAHAM 31.83N 82.50W
06/04/2012 E0.88 INCH APPLING GA EMERGENCY MNGR
NICKEL SIZED HAIL REPORTED IN GRAHAM AND ALSO THE SPRING
BRANCH COMMUNITY IN THE NORTHERN PART OF THE APPLING
COUNTY.
&&
MTRABERTLocal storm report, Jun 4, 2:17 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST ALMA 31.54N 82.48W
06/04/2012 M53 MPH BACON GA ASOS
THE ALMA ASOS RECORDED A THUNDERSTORM WIND GUST OF 53
MPH.
&&
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:47 PM EDT | Special Weather Statement | JAX | Jeff Davis | 43 min |
| Jun 4, 12:53 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 36 min |
| Jun 4, 1:31 PM EDT | Special Weather Statement | JAX | Appling, Wayne | 44 min |
| Jun 4, 1:35 PM EDT | Special Weather Statement | JAX | Bacon, Coffee | 40 min |
| Jun 4, 2:18 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Pierce, Wayne | 42 min |
| Jun 4, 2:21 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 39 min |
| Jun 4, 2:49 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 41 min |
| Jun 4, 3:34 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.